# SDR DALA2023062305086

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 60,823 hours, 28,960 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 THRUST REV INDICATION IF FLIGHT. CORRECTIVE ACTION: TROUBLESHOT SYSTEM AND DEFERRED PER MEL 78-30-01A. OK TO CONTINUE. (4665454)
